Skip to content Skip to navigation

Volume 5 (2014)

Volume 5 (2014)

Number 1 - 2014

  1. N.U. Ahmed, Stochastic Neutral Evolution Equations on Hilbert Spaces and Their Partially Observed Optimal Relaxed Control . Jour. Abstr. Differ. Equ. Appl. Vol. 5 (2014). no. 1,pp. 1 - 20
  2. S. Acinas, G. Giubergia, F. Mazzone and E. Schwindt, On Estimates for the Period of Solutions of Equations Involving the $\phi$-Laplace Operator . Jour. Abstr. Differ. Equ. Appl. Vol. 5 (2014). no. 1,pp. 21 - 34
  3. Pham Hong Danh, Le Thi Phuong Ngoc, and Nguyen Thanh Long, On a Nonlinear Functional Integral Equation with Variable Delay . Jour. Abstr. Differ. Equ. Appl. Vol. 5 (2014). no. 1,pp. 35 - 51
  4. M. Cicognani and M. Reissig, Necessity of Gevrey-type Levi Conditions for Degenerate Schrodinger Equations . Jour. Abstr. Differ. Equ. Appl. Vol. 5 (2014). no. 1,pp. 52 - 70